Psycho-Babble Medication Thread 79797

Shown: posts 1 to 1 of 1. This is the beginning of the thread.

 

A Warning for Topomax Users!!!

Posted by Simcha on September 28, 2001, at 8:58:53

OK guys, I'm not trying to scare anyone. I just care about this community. Anyone using Topomax should be aware of this information:

"WASHINGTON (AP) -- Patients using an epilepsy drug called Topamax should call their doctor if they experience blurred vision or eye pain because the drug occasionally causes a type of glaucoma, its manufacturer warned physicians Wednesday."

http://www.cnn.com/2001/HEALTH/conditions/09/27/epilepsy.drug.ap/index.html


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.